Approximation Theory and its Applications

, Volume 13, Issue 3, pp 104–111 | Cite as

Plancherel—Pôlya type inequality and its applications

  • Y. S. Han


In this note, using the discrete Calderon type reproducing formula, we prove the Plancherel-Pôlya type inequality with the minimum regularity. As a consequence, we give a new characterization of the Besov and Triebel-Lizorkin spaces by use of the mininum regularity.


Entire Function Besov Space Type Inequality Large Integer Equivalent Norm 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B] Boas, R. Entire Functions, Academic Press, New York, 1954.MATHGoogle Scholar
  2. [H1] Han, Y.-S. Calderon-type Reproducing Formula and the Tb Theorem, Revista Mat. Iberoamericana, vol. 10, (1994), 51–91.MATHGoogle Scholar
  3. [H2] Han Y. S. Discerete Calderon Reproducing Formula on Spaces of Homogeneous type. Preprint.Google Scholar
  4. [FJ1] Frazier M. and Jawerth, B., Decomposition of Besov Spaces, Indiana Univ. Math. J. 34 (1985), 777–799.MATHCrossRefMathSciNetGoogle Scholar
  5. [FJ2] Frazier M. and B. Jawerth, A Discrete Transform and Decompositions of Distribution Spaces. J. Funt. Anal., 93 (1990), 34–170.MATHCrossRefMathSciNetGoogle Scholar
  6. [Tr] Triebel, H., Theorey of Function Spaces, Akademische Verlagsgesellschaft Geest and Portig K. G., Leipzig, 1983.Google Scholar

Copyright information

© Springer 1997

Authors and Affiliations

  • Y. S. Han
    • 1
  1. 1.Department of Mathematics Auburn UniversityAuburn UniversityUSA

Personalised recommendations